uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Characterizing digital straightness and digital convexity by means of difference operators
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2011 (English)In: Mathematika, ISSN 0025-5793, Vol. 57, no 2, 355-380 p.Article in journal (Refereed) Published
Abstract [en]

We characterize straightness of digital curves in the integer plane by means of difference operators. Earlier definitions of digital rectilinear segments have used, respectively, Rosenfeld’s chord property, word combinatorics, Reveillès’ double Diophantine inequalities, and the author’s refined hyperplanes. We prove that all these definitions are equivalent. We also characterize convexity of integer-valued functions on the integers with the help of difference operators.

Place, publisher, year, edition, pages
London: University College of London. Department of Mathematics , 2011. Vol. 57, no 2, 355-380 p.
National Category
Engineering and Technology
Research subject
Mathematics with specialization in Applied Mathematics
URN: urn:nbn:se:uu:diva-171620DOI: 10.1112/S0025579311001318ISI: 000307513400009OAI: oai:DiVA.org:uu-171620DiVA: diva2:511903
Available from: 2012-03-23 Created: 2012-03-23 Last updated: 2015-07-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kiselman, Christer O.
By organisation
Department of Mathematics
In the same journal
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 119 hits
ReferencesLink to record
Permanent link

Direct link